# SDR CALA2025082208036

- Difficulty date: August 20, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N37427
- Make and model: Boeing 737924ER
- Aircraft serial: 37097
- Aircraft time: 52,940 hours, 18,736 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ISLE LIGHTS OUT AT SEATS 4A FOUND LOOSE CONNECTOR UNDER SEAT. RECONNECTED IN REF WITH WDM 33-51-21 OPS CHECK NORMAL IN REF WITH AMM 33-51-00 A/C OK TO CONTINUE.
